MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0Q19, KII 8X100 Z-THR OPT SYS 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0Q19, KII 8X100 Z-THR OPT SYS 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0Q19
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: gastrectomy.Event description: the device was used for gastrectomy when the event occurred."during surgery using an artisential device after trocar insertion to a patient, the artisential device was temporarily attempted to be removed from the trocar, but it was not removed." there were no changes in patient health resulting from the event."the surgery was replaced with a new product" in order to resolve the event.Product is available for return.Additional information received via email 02nov2021 from applied medical representative: the damage to the trocar tip was caused by pulling the artisential device from the trocar with force.The artisential device was the only instrumentation used prior to the incident.Intervention: the surgery was replaced with a new product.Patient status: there was no problem with the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula tip.Based on the condition of the returned unit, it is likely that the cannula tip fractured due to instrumentation coming in contact with the cannula tip during the procedure.It is also possible that the cannula was more susceptible to breakage.

Brand Name
C0Q19, KII 8X100 Z-THR OPT SYS 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12796824
Report Number2027111-2021-00714
Device Sequence Number17448672
Product Code GCJ
UDI-Device Identifier00607915115920
UDI-Public(01)00607915115920(17)231208(30)01(10)1402966
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2023
Device Model NumberC0Q19
Device Catalogue Number101063001
Device Lot Number1402966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE ARTISENTIAL DEVICE WAS USED.
Patient SexUnknown